Forced frequency locking of rotating waves

Authors

  • L. Recke Humboldt Univ. Berlin, Germany

Abstract

We describe the frequency locking of an asymptotically orbitally stable rotating wave solution of an autonomous S1-equivariant differential equation under the forcing of a rotating wave.

Published

25.01.1998

Issue

Section

Research articles

How to Cite

Recke, L. “Forced Frequency Locking of Rotating Waves”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 1, Jan. 1998, pp. 94–101, https://umj.imath.kiev.ua/index.php/umj/article/view/4975.